# SDR UIEA2018122422903

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,767 hours, 10,073 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT RT FWD FUEL PUMP INTERMITTENTLY FAILED ( PERFORMED OPS CHECK OF ALL FUEL BOOST PUMPS I.A.W AMM 28-22-00 RECEIVED NO ADVISORY MSG , CHECKED FUEL BOOST PUMP CIRCUIT BREAKERS AND FOUND NO TRIPPED BREAKERS OPS CHECK GOOD AT THIS TIME  )
